By Topic

Output regulation of discrete-time piecewise-linear systems with application to controlling chaos

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Gang Feng ; Dept. of Dept. of Manuf. Eng. & Eng. Manage., City Univ. of Hong Kong, China ; Tiejun Zhang

This paper presents an approach to output regulation of discrete-time piecewise-linear systems. A sufficient condition to guarantee output regulation of such systems via state feedback has been obtained based on piecewise-quadratic Lyapunov functions. It is shown that the output regulation controller can be obtained by solving a set of linear-matrix inequalities. Application to controlling chaos is also given to illustrate the performance of the proposed approach.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:53 ,  Issue: 4 )